# SDR UALA2012080804300

- Difficulty date: August 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 60,511 hours, 22,838 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL BUMPS-DAMAGE ON BODY JUST FWD OF DOOR 2L, FR 69 AND 70 STRINGERS 15 AND 16, TWO SMALL DENTS 1  INCH BY 1 INCH APPROX  .050 DEPTH DOES NOT INVOLVE STRINGERS OR RIVETS.  DENT WITHIN ALLOWABLE DAMAGE LIMITS OF SRM 53-41-11 DIAGRAM 101 SH3. DETAILED VISUAL INSPECTION ACCOMPLISHED PER GMM 06-35-05. NO CRACKS DETECTED.
